# SDR WX0A2022042574066

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N237NV
- Make and model: Airbus A320-214
- Aircraft serial: 2116
- Aircraft time: 62,709 hours, 23,890 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: F100032000
- Part serial: 02628
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L1 ENTRY DOOR IS DIM OR OFF AT TOP SECTION OF LENS / INSTALLED NEW EMERGENCY LIGHT AND EMERGENCY LIGHT LENS AT L1 ENTRY DOOR IAW AMM 33-51-13 PB401 CONF 00, OPS CHECK GOOD"
